# SDR DALA2025071705372

- Difficulty date: July 12, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,472 hours, 5,270 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TOD AT FL 340 STRONG SMELL OF BURNING ELECTRICAL. THE SMELL DISSIPATED 5 MINUTES LATER. OXYGEN MASKS WERE DEPLOYED IN THE COCKPIT. REF LP#: 1077551 FOR T/S & ODI COMPLETION. T/S PER A220 EFIM. FOUND ALL (5) AFDS DIRTY & CAKED W/ DUST. CLEANED PER AMP 31-61-01. CLEANED FLT CREW MASKS PER AMP 35-11-01. CONTINUED T/S. FOUND EFB OUTLETS WILL NOT CHARGE 2 DEVICES AT SAME TIME. SUSPECT ISPS OVERHEATED IN FLIGHT. CONTINUED T/S & ECS CONTAMINATED PER W/C #: 0550-2003. NO EVIDENCE OF ELECTRICAL SMELL AT THIS TIME. COMPLETED ALL ODI PROCEDURES. SYS OK FOR SERVICE.
